MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-12
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and treatment appears to be related to the circumstances of the procedure.The reported patient effects of perforation, as listed in the absorb gt1 instructions for use is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified circumflex artery.A 2.75 x 12 mm nc trek balloon catheter was used for pre-dilatation and pressurized twice to 12 and then 16 atmospheres.Intravascular ultrasound (ivus) was performed and there was residual calcification remaining.A 3.0 x 12 mm absorb gt1 scaffold was deployed at 16 atmospheres when a perforation occurred.The perforation was treated with a balloon catheter inflated to 16 atmospheres.The patient was administered protamine.The patient is in stable condition in the intensive care unit (icu).There was a clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6126107
Report Number2024168-2016-08330
Device Sequence Number19082243
Product Code PNY
UDI-Device Identifier08717648213021
UDI-Public(01)08717648213021(17)170807(10)6080861
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2017
Device Catalogue Number1235300-12
Device Lot Number6080861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2016
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;